# SDR ASAA2012091192879

- Difficulty date: September 1, 2012
- Submitted: September 18, 2012
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 16,316 hours, 5,219 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Flow Divider
- Part number: 38838302
- Condition: Failed
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU WILL NOT START.  APU FAULT MESSAGE PRESENT 49-31171 AND 49-41010.  PERFORMED APU NORMAL START, APU STARTED WITH NO FAULT LIGHT. RAN APU FOR 10MINS, NO DEFECT NOTED.  R & R FUEL FLOW DIVIDER AND SOLENOID IAW AMM 49-31-15. OPS CHECKED GOOD.
